# SDR 2002UALA01893

- Difficulty date: December 21, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 3,126 hours, 1,320 cycles
- Engine: Iae V2522A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C2021622
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID NWS MESSAGE ON ECAM. LOST ANTISKID AND NOSE WHEEL STEERING.  AIRCRAFT TOWED TO GATE. SUPPLEMENTAL DATA UPDATE RECYCLED BSCU CB'S M33,M34,M35 & M36, SYSTEM RETURNED TO NORMAL WITH NO  FURTHER DEFECTS.
